Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Crystal meth user, stopped using drug. Taking anti-depressants. Can I take both together?

Iam a crystal meth but I have been one my way to cleaning my self up and i started to see a doctor and he put me on cipralex antidepressident and what i want to know if i do do some meth should i be taking my anti depressisents i heard that anti depressients and crystal meth should not be done at the same time is this true
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to HCMForum. You have stoped taking crystal meth and started using antidepresants upto here it is nise.
Again you are thinking of meth. that is the majar side effect of meth. ADDICTION. You try to let the anti depressants
work. if you take meth with antidepressants both will loose their purpose and leave you some where with out destination.
To stop meth try to be engaged in some or other activities like gardening watching t.v. hearing music. practice yoga
meditation. Have balanced diet containing green leafy vegetables pulses sprouts fruits and juices. To be happy and
healthy never go back again. Thank you.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor